BibTeX record journals/adcm/BennerH19

download as .bib file

@article{DBLP:journals/adcm/BennerH19,
  author    = {Peter Benner and
               Christian Himpe},
  title     = {Cross-Gramian-based dominant subspaces},
  journal   = {Adv. Comput. Math.},
  volume    = {45},
  number    = {5},
  pages     = {2533--2553},
  year      = {2019},
  url       = {https://doi.org/10.1007/s10444-019-09724-7},
  doi       = {10.1007/s10444-019-09724-7},
  timestamp = {Fri, 31 Jan 2020 21:32:11 +0100},
  biburl    = {https://dblp.org/rec/journals/adcm/BennerH19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics